# SDR CALA2022032300759

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,060 hours, 24,131 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Lav M
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAV M FUL AND OVER FLOWN. FOUND LAV M PREVIOUSLY LOCKED OUT, LAV K WAS FULL, ALL LAVS SERVICED AND CLEANED BY CLEANERS . OK FOR SERVICE.
